# SDR CHQA201100255

- Difficulty date: June 11, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 27,415 hours, 21,925 cycles
- Engine: Allsn AE3007A
- Engine time: 13,790 hours, 11,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12003060001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SURFACE CORROSION WAS FOUND ON THE LEFT WINDSHIELD AIRCRAFT FRAME ON THE LOWER OUTBOARD SIDE AROUND THE DOME NUT.  MAINTENANCE REPAIRED THE LEFT WINDSHIELD AIRCRAFT FRAME, LOWER OUTBOARD SIDE IN ACCORDANCE WITH ETD2011-145-100872.
